# SDR C2XA09IA188

- Difficulty date: July 25, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 23,037 hours, 17,406 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1223
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 23,938 hours, 16,437 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2206, THE CREW REPORTED A LANDING GEAR AIR / GROUND FAIL MESSAGE ON CLIMB.  THE AIRCRAFT RETURNED TO AMA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND THE AIRCRAFT WAS SUBSEQUENTLY FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LGEU, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
